# SDR AALA202311021613

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 27,335 hours, 11,142 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CIDS PANEL MESSAGE CHECK DOOR PRESSURE R4 DOOR. ACCOMPLISHED SERVICING OF R4 DOOR DAMPER.
